# SDR 2008UALA03048

- Difficulty date: May 27, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 49,882 hours, 34,229 cycles
- Engine: Ge CFM56*
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 360 S13l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT AFT SIDE SHEAR TIE IS CRACKED ON AFT SIDE AT BS 360 JUST BELOW STRINGER S-13L.  MAJOR REPAIR ACCOMPLISHED, REPLACED SHEAR TIE WITH P/N 69-48204U505.
